# SDR UALA2010082603153

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 47,151 hours, 5,773 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT.  THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON 84XX ACFT. FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY CONNECTOR SHORTING EMERGENCY LIGHTS. DRIED AREA OF WATER, EMERGENCY LIGHTS, OPS CK NORMAL AT PRESENT TIME.
